Open Access
Translator Disclaimer
July 1997 Infinite clusters in dependent automorphism invariant percolation on trees
Olle Häggström
Ann. Probab. 25(3): 1423-1436 (July 1997). DOI: 10.1214/aop/1024404518

Abstract

We study dependent bond percolation on the homogeneous tree $T_n$ of order $n \geq 2$ under the assumption of automorphism invariance. Excluding a trivial case, we find that the number of infinite clusters a.s. is either 0 or $\infty$. Furthermore, each infinite cluster a.s. has either 1, 2 or infinitely many topological ends, and infinite clusters with infinitely many topological ends have a.s. a branching number greater than 1. We also show that if the marginal probability that a single edge is open is at least $2/(n + 1)$, then the existence of infinite clusters has to have positive probability. Several concrete examples are considered.

Citation

Download Citation

Olle Häggström. "Infinite clusters in dependent automorphism invariant percolation on trees." Ann. Probab. 25 (3) 1423 - 1436, July 1997. https://doi.org/10.1214/aop/1024404518

Information

Published: July 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0895.60098
MathSciNet: MR1457624
Digital Object Identifier: 10.1214/aop/1024404518

Subjects:
Primary: 60K35
Secondary: 05C05, 60J80

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.25 • No. 3 • July 1997
Back to Top